# SDR 0509020

- Difficulty date: September 20, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N784TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- Aircraft time: 71,066 hours, 78,607 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Part number: 59195721
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, TRAILING EDGE, BUTE DOOR P/N 5919572-1, UPPER SKIN DELAMINATED AT STATION XRS 260 AND SKIN WORN OUT AT STATION XRS 153.
